# SDR AALA202108066594

- Difficulty date: July 26, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 65,507 hours, 24,713 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misinstalled
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR FAILED FUNCTIONAL TEST OF ESCAPE SLIDE RELEASE MECHANISM (ARM/DISARM HANDLE) POST INSTALLATION OF A NEW SLIDE. REMOVED SLIDE AND FOUND GIRT ASSEMBLY FOLDED INCORRECTLY. CORRECTLY FOLDED GIRT ASSEMBLY, RE-INSTALLED SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-44
